# SDR AALA2020091099021

- Difficulty date: September 7, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 16,200 hours, 7,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M17946
- Condition: Misinstalled
- Location: Pax Door
- Part time: 6,214 hours, 2,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: IMPROPERLY PACKED PASSENGER CREW DOOR 831 SLIDE RAFT IN PASSENGER CABIN (1 EA).  REPLACED PASSENGER CREW DOOR 831 SLIDE RAFT IN PASSENGER CABIN (1 EA).
